# SDR GLBA96233

- Difficulty date: November 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122GL
- Make and model: Beech 1900C
- Aircraft serial: UC122
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: H111541
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SPI - AFTER RETRACTION, RED INTRANSIT LIGHT STAYED ON.  MAINTENANCE REMOVED AND REPLACED LEFT UPLOCK SWITCH.  ALL SWITCHES WERE LATER ADJUSTED.  TEST FLIGHT SATISFACTORY.  (X)
